# SDR AALA20140618012

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 53,312 hours, 6,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT SEAT 23C.  OPERATIONS CHECKED NORMAL.
